# SDR CA991027072

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778021
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) POWER SETTING COULD NOT BE ALTERED USING POWER LEVER.  FCU CHANGED.
